# SDR 2002F00920

- Difficulty date: August 14, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8166362
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5745 - HSV-CLT - RETURNED TO FIELD DUE TO SMOKE IN THE CABIN WITH PACK OPERATION.  MAINTENANCE TROUBLESHOT AND ISOLATED THE RIGHT, CAUSING THE SMOKE.  MAINTENANCE REPLACED THE RIGHT PACK. OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
